Doctor insights on:
Accutane Off Market
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
My skin has gotten so much worst I am wanting to stop accutane, however it is my last resort i've tried everything on the market (i mean everything)!
Don't give up: Please stick with the 20 week course and only stop if your doctor says you should stop. I have had many patients completely clear after finishing 20weeks of the medication. ...Read more
My skin looks red and unpleasant everytime i wash it! its really annoying what are the most gentle cleansers on the market? I'm on accutane.
Accutane & dry skin: While on accutane, the skin can become red and irritated due to dryness. That happens because Accutane cuts down on the skin's oil production. Gentle soap-free cleansers like cetaphil bar, cerave facial cleanser, purpose cleanser, all available over the counter will help soothe irritated skin. Also, don't use anything that scrubs the skin, like washcloths or sponges. Those will dry and irritate. ...Read more
Pretty safe: Accutane has some issues, especially birth defects if taken while pregnant, but most of the other popularized "dangers" are significantly overblown. Still, it must be prescribed by a doctor with experience in its use, and you must join a registry (ipledge) as an added precaution against pregnancy. ...Read more
Very good: Accutane is very drug useful for treatment resistant acne. However, there are several restrictions on its use. Patients need to be fully informed prior to taking the drug and agree to using at least two forms of birth control. This drug is not for everyone and can only be prescribed by physicians specifically trained in its use. ...Read more
Depends: Its hard to say without knowing more about you. However, Accutane is an exceptional medication for treating cystic acne, with marked results seen. There are unfortunately side effects as well as monitoring to be performed, so it is best to check with your doctor to determine whether or not to start. ...Read more
Rarely: It can, but pretty unusual (about 1% of patients experience eye symptoms such as impaired vision, corneal opacities, dry eyes (which make contact lenses uncomfortable), and decreased night vision (among others). If it affects your vision, talk to your doctor about stopping it vs just dealing with the side effects. ...Read more
- Talk to a doctor live online for free
- Black market of organs
- Is actos still on the market?
- Ask a doctor a question free online
- Best tribulus on the market
- Lavage market share colonoscopy
- Best acne product on the market
- Best hcg drops on the market
- Talk to a dermatologist online